I have these problems all the time lately. My PCP has scheduled me for an abdominal ultrasound because of my pain, and bloating. She is concerned that it could be from the NSAID Relafen I am taking for my arthritic pain. NSAIDs can irritate the stomach and intestines. I just hope this isn't the case. I don't know what I will do without the Relafen... it seem to help with my joint pain. I am never totally without pain... Pain is an everyday occurrence... but to even take the edge off his helpful.I know I have IBS so it's hard to separate the symptoms.... that's why my doctor scheduled me for ultrasound to rule out anything serious.Take care and God Bless.
When I push beyond my limit (which does not take much) I lose my appetite or I get nauseated. I think mine is from the extra pain it causes?
And the Vit. D thing. It is so goofy. I have had to hold back on my pill too, once a week and wait for a few more days beyond that. I started them again and it is not bugging me at all now! So, I don't get it.....